# SDR IXX2025F00007

- Difficulty date: January 3, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N571AZ
- Make and model: Boeing 767323
- Aircraft serial: 30388
- Aircraft time: 91,103 hours, 12,634 cycles
- System (JASC): 5751 · Ailerons
- Part: Plate
- Condition: Damaged
- Location: Zone 500 Aileron
- Component: Aileron
- Component part number: 113T7100401G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH O/B AILERON, OB LOWER AND UPPER CORNER AT STATIC PLATE HAS DAMAGE. REF HAECO WO 320010 NON ROUTINE 30166
